On inequalities of Schoenberg-Cavaretta type for differential operators

Yu.Ye. Britvin (Dnipropetrovsk State University)


We obtain estimates of the norms of positive and negative parts of result of application of the function of intermediate differential operator by known norms of functions and norms of positive and negative parts of result of application of finite differential operator to the functions.


Babenko V.F., Kofanov V.A., Pichugov S.A. "On inequalities of Landau-Kolmogorov-Hörmander type on half-line", Dopovid. Nats. akad. nauk Ukrainy, 1997; pp. 34-36. (in Russian)

Bosse Yu.G. (Shilov P.Ye.) "On inequalities between derivatives", Sborn. rabot stud. nauch. kruzhk. MGU, 1937; 1: pp. 68-72. (in Russian)

Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on infinite interval", Uch. zap. MGU. Matematika, 1939; 30(3): pp. 3-16. (in Russian)

Matorin A.P. "On inequalities between maximal values of absolute values of a function and its derivatives on half-line", Ukrainian Math. J., 1955; 7: pp. 202-206. (in Russian)

Hadamard J. "Sur le module maximum d'une fonction et de ses derivees", C.R. Soc. Math. France, 1914; 41: pp. 68-72. (in French)

Hörmander L. "A new proof and a generalization of an inequality of Bohr", Math. Scand., 1954; 2: pp. 33-45. doi:10.7146/math.scand.a-10392

Landau E. "Einige Ungleichungen für zweimal differentiierbare Funktionen", Proc. London Math. Soc., 1913; 13(2): pp. 43-49. (in German) doi:10.1112/plms/s2-13.1.43

Schoenberg I.J., Cavaretta A. "Solution of Landau's problem concerning higher derivatives on half-line", M.R.C. Tech. Summ. Report, 1970.

DOI: https://doi.org/10.15421/249804



  • There are currently no refbacks.

Copyright (c) 1998 Yu.Ye. Britvin

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991